MathSciNet Relay Station
MathSciNet bibliographic data
MR1689255 (2000h:37067) 37F10 (30D05 37F50)
Rippon, P. J.; Stallard, G. M. Families of Baker domains. II. Conform. Geom. Dyn. 3 (1999), 67–78 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement